Discussions By Condition: Cancer

scared...please help...BAD BLOOD

Posted In: Cancer 2 Replies
  • Posted By: miserableMOE
  • January 19, 2007
  • 02:45 AM

I am a 34 yr old female. Last year ( 2006) was a pretty rough year for me physically and health wise. Last March, I started getting migraines for the 1st time in my life. Was in ER several times trying to break what turned out to be a 4 week migraine. Started getting 1-2 a month since then. I am very tired all the time. I have a mild headache every day. I began what my Dr said was hot flashes in April 06. My hot flashes, which I call episodes las 45 min to an hour and happen 2-3 times a day. My blood pressure has been up and I am told it is from the pain in my back due to a herniated disc. My back and insides constantly feel horrible. I have gained 20lbs and do not really even eat much. I am usually 115 lbs and blew up to 130? I eat very lean and healthy. I had blod drawn in Oct while I had a kidney infection. My Dr. said my norepinephrine level came back at 600. Should be 0-399. My total catecholamine levels were 723 and should be 0-640. He said could be pheochromocytoma? Did 24 hour urine and came back OK. My insurance will not cover PET scan. I am very worried about this. I have and anyone I know has never heard about this. My own Dr. hasn't treated a patient wuth it. Because urine was ok Doc and hubby do not seem worried. My mom had cancer at 55 and had a tumor on her adrenal gland along with many other sites not knowing primary. There are days I do not feel like getting out of bed. I am exhausted and now all my muscles are aching. I feel like my insides are bruised black and blue. Any advice , similar story would be greatly appreciated. PLEASE, I AM DESPARRATE...THANK YOU

Reply Flag this Discussion

2 Replies:

  • It might be a brain tumor causing You the migraine headaches and causing Your nerves to feel pain in Your body ( the "Black and Blue" inside feeling)
    Anonymous 42,789 Replies
    • February 15, 2007
    • 03:53 AM
    • 0
    Flag this Response
  • Hi miserable moe, I can tell you that you aren't the only one and my heart goes out to you. I'm 36 and 4 years ago,after the birth of my second daughter, I started having migraines 4-5 times a week multiple times a day. Thr migaines ended and the episodes started. A flushing would start, tachacardia an uneasiness feeling and would last for 30min to 2 hrs sometimes multiple times a day. My Pcps all gave up on me when my blood tests were normal. They sent me to a neurologist who found unspecific white spots on my brain, a otolarynologist, nothing there. They did all the testing for MS nothing. I went to multiple naturopaths, acupncturists allergists and finally to a dermatologist who thought I may have carcinoid syndrome. We did blood and urine tests and my normetanephrine was high so she ordered a mri which turned up cysts on my liver then a ct which led to lesions on my liver which doesn't seem to concern anyone but me. So I decided to go to an endocronologist, If you haven't seen one I would suggest it, She ordered more blood tests and urine as well as a MIBG scan for pheochromocytoma I am still waiting for a call from her but I think in this case if it was positive I would've been notified sooner. Ifeel for what your going through I have felt many times that its all in my mind but I know in my heart and soul that something is happening to me that is not all in my mind and I am determined to find the answer. Please hang in there and stay tough what ever is happening you can and will get through it! Please let me know how you are doing! Natalie
    natalie 8 Replies
    • February 19, 2007
    • 06:03 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?